I have always been pretty regular as far as TOM, even before I was on the pill. I've been on the pill about 6 years and always had a normal period. Two months ago my TOM started a week early and lasted two weeks, last month it was back to normal. This month it is starting about 5 days early. Anyone else had problem with irregular periods as they lost weight? I'm hoping it's just because of the weight loss and not another problem.
2008 will be my year of getting healthy
Yes, losing weight can cause some weird things to happen. Fat cells store estrogen. When you lose weight, the estrogen is released from the fat cells and enters your body doing all sorts of weird stuff.
So it could be the weight loss but as always, I'd say check with your doctor if it continues.
You can't out-exercise poor eating habits.
Interesting. I have had the Mirena IUD for a couple years now and for me that translates into SUPER light periods each month. But this past month I had a hard time with heavy spotting/breakthrough. I didn't even think about it having anything to do with weightloss. Not like I've lost a lot though.
Nora there is no miracle. ever. eat less. move more. repeat. the end.
"You may have to fight a battle more than once to win it." -M Thatcher Mini Goals: 5% Weight Loss (288)|10% Weight Loss (273)| No longer morbidly obese (245)
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy.